# SDR 9521949607

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN LANDING GEAR DOOR MICRO SWITCH AND OPERATIONAL CHECK GOOD.
